Results 1 to 2 of 2
Cold-Turkey Lexapro Withdrawal
  1. #1
    wannabebetter is offline New Member
    Join Date
    Dec 2009
    Posts
    2

    Exclamation Cold-Turkey Lexapro Withdrawal

    I have been taking 10mg of lexapro(for depression) a day and 1 mg of lorazepam(for anxiety) twice a day for a year. I told my doctor I wanted off both because I hate taking medication. He told me I could stop the Lorazepam and only take it when I need it, so I tried that but couldn't even handle a day, not even cutting it in half. So last week I decided maybe I didn't need the Lexapro. I stopped cold turkey 4 days ago after reading some of the comments from people and knowing its not life threatening. So far everything has been great. I feel more energetic, my appetite has decreased but for the better(I gained 50 pounds in a year) and I want to do more. This morning I started to feel the dizziness. I haven't felt any other symptom but was wondering if more were to come? I hope I am one of the few people who doesn't feel dramatic changes but I doubt it. Did anyone else feel ok after a week but then get worse?
    Maybe by taking my lorazepam its helping the withdrawal symptoms?

    Also, Does anyone have anything to ease the dizziness? I am ok with it but it kinda creeps me out. I hate not being in control (I don't even drink alcohol because of that feeling)

    Any help would be greatly appreciated.

  2. #2
    Brandi1279 is offline New Member
    Join Date
    Dec 2009
    Posts
    1

    Default Lexapro withdraw

    Quote Originally Posted by wannabebetter View Post
    I have been taking 10mg of lexapro(for depression) a day and 1 mg of lorazepam(for anxiety) twice a day for a year. I told my doctor I wanted off both because I hate taking medication. He told me I could stop the Lorazepam and only take it when I need it, so I tried that but couldn't even handle a day, not even cutting it in half. So last week I decided maybe I didn't need the Lexapro. I stopped cold turkey 4 days ago after reading some of the comments from people and knowing its not life threatening. So far everything has been great. I feel more energetic, my appetite has decreased but for the better(I gained 50 pounds in a year) and I want to do more. This morning I started to feel the dizziness. I haven't felt any other symptom but was wondering if more were to come? I hope I am one of the few people who doesn't feel dramatic changes but I doubt it. Did anyone else feel ok after a week but then get worse?
    Maybe by taking my lorazepam its helping the withdrawal symptoms?

    Also, Does anyone have anything to ease the dizziness? I am ok with it but it kinda creeps me out. I hate not being in control (I don't even drink alcohol because of that feeling)
    Any help would be greatly appreciated.
    I have been off my Lexapro for about 2 1/2 weeks now. I have been on it for about 4 1/2 years after having my daughter and them telling me I needed to be on an antidepressant because of postpartum. I am having a really, really hard time getting off of it all. I started out on 10mg and ended up on 40mg because it was just not really helping with the lower dosage. I tried to get off of it once before and just didn't like the feelings it gave me so I started back up again.

    This time is kinda crazy!!! I went through the normal withdraw symptoms but now they seem worse. I am more moody, depressed, cry a lot about absolutely nothing, and the dizziness has worsened. It seems like I get a dizzy spell every couple minutes that only lasts a couple seconds but it is getting to be a little uncomfortable. I don't think that everyone has this issue with it worsening. As far as I could tell, the side effects usually go away in a couple of weeks.

    Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22